File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ reliable control for a class of uncertain neutral delay systems

TitleRobust H∞ reliable control for a class of uncertain neutral delay systems
Authors
Issue Date2002
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
Citation
International Journal Of Systems Science, 2002, v. 33 n. 7, p. 611-622 How to Cite?
AbstractThis paper deals with the problem of robust reliable control for a class of uncertain neutral delay systems. The aim was to design a state feedback controller such that the plant remained stable for all admissible uncertainties as well as actuator faults among a prespecified subset of actuators or sector-type actuator non-linearity, independently of the delay time. A linear matrix inequality approach was developed to solve the problem addressed with an H∞ norm bound constraint on disturbance attenuation.
Persistent Identifierhttp://hdl.handle.net/10722/156645
ISSN
2015 Impact Factor: 1.947
2015 SCImago Journal Rankings: 1.083
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorHuang, Sen_US
dc.date.accessioned2012-08-08T08:43:21Z-
dc.date.available2012-08-08T08:43:21Z-
dc.date.issued2002en_US
dc.identifier.citationInternational Journal Of Systems Science, 2002, v. 33 n. 7, p. 611-622en_US
dc.identifier.issn0020-7721en_US
dc.identifier.urihttp://hdl.handle.net/10722/156645-
dc.description.abstractThis paper deals with the problem of robust reliable control for a class of uncertain neutral delay systems. The aim was to design a state feedback controller such that the plant remained stable for all admissible uncertainties as well as actuator faults among a prespecified subset of actuators or sector-type actuator non-linearity, independently of the delay time. A linear matrix inequality approach was developed to solve the problem addressed with an H∞ norm bound constraint on disturbance attenuation.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.aspen_US
dc.relation.ispartofInternational Journal of Systems Scienceen_US
dc.titleRobust H∞ reliable control for a class of uncertain neutral delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207720210136667en_US
dc.identifier.scopuseid_2-s2.0-0037054558en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0037054558&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume33en_US
dc.identifier.issue7en_US
dc.identifier.spage611en_US
dc.identifier.epage622en_US
dc.identifier.isiWOS:000177250300008-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridWang, H=8724886600en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridHuang, S=8304963900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats